RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 2(176), Pages 216–227 (Mi umn4365)  

This article is cited in 3 scientific papers (total in 3 papers)

On Kowalewskian systems

S. Mizohata


Full text: PDF file (625 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1974, 29:2, 223–235

Bibliographic databases:

UDC: 517.9
MSC: 35A10, 26Cxx, 15A18
Received: 10.09.1973

Citation: S. Mizohata, “On Kowalewskian systems”, Uspekhi Mat. Nauk, 29:2(176) (1974), 216–227; Russian Math. Surveys, 29:2 (1974), 223–235

Citation in format AMSBIB
\Bibitem{Miz74}
\by S.~Mizohata
\paper On Kowalewskian systems
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 2(176)
\pages 216--227
\mathnet{http://mi.mathnet.ru/umn4365}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=402242}
\zmath{https://zbmath.org/?q=an:0294.35003|0305.35003}
\transl
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 2
\pages 223--235
\crossref{https://doi.org/10.1070/RM1974v029n02ABEH003837}


Linking options:
  • http://mi.mathnet.ru/eng/umn4365
  • http://mi.mathnet.ru/eng/umn/v29/i2/p216

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Dubinskii, “The Cauchy problem and pseudodifferential operators in the complex domain”, Russian Math. Surveys, 45:2 (1990), 95–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. Vershynina, S. L. Gefter, “On analytic solutions of the heat equation with an operator coefficient”, J. Math. Sci. (N. Y.), 156:5 (2009), 799–812  mathnet  crossref  zmath  elib
    3. Sabir Umarov, “Pseudo-differential operators with meromorphic symbols and systems of complex differential equations”, Complex Variables and Elliptic Equations, 2014, 1  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:171
    Full text:82
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019